# SDR AALA200801397

- Difficulty date: May 26, 2008
- Submitted: July 23, 2008
- Operation: Air carrier
- Aircraft: N791AN
- Make and model: Boeing 777223
- Aircraft serial: 30254
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT WIRING AT MAIN DECK CREW REST FORWARD CLOSET EXPOSED.  SECURED WIRING FOR EMERGENCY LIGHT AT MAIN DECK CREW REST FORWARD CLOSET.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
